# SDR DALA2024081408133

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 72,544 hours, 23,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5813 DURING SVC CHK FOR EMER AISLE LIGHTS INOP ON RH ROWS 27-32. CORRECTIVE ACTION: R/R EMER LIGHTS BATTERY PACK PER B757 AMM 33-51. OPS CHK GOOD. FOR ALL ROWS. (9982572)
